# SDR 20000816AP002

- Difficulty date: June 9, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 748 - OMA-IND - NR 2 ENGINE EGT WAS RAPIDLY APPROACHING RED LINE AT 1000 FEET ABOVE GROUND LEVEL.  POWER WAS REDUCED EGT REMAINED IN THE YELLOW ARC.  REPLACED NR 2 ENGINE.  (M)
